# SDR DALA13058083764

- Difficulty date: October 28, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY  FLOOR SUPPORT BS 847 TO 867 RBL 22 ZEE SHIELD CORRODED ON UPPER AND LOWER SURFACES AROUND NUTPLATES.   MAINTENANCE REPLACED ZEE SHIELD IAW SRM 51-10-02.
